sexologist

Ejaculation problem

Male, 28
I had severe pain due to kidney stone on Monday [6th December] and doctor gave me few tablets. One is Tamsulosin .4 and after taking it for 3 days , my semen is not coming out. I stopped taking it after Wednesday. Now I think I have erection problems as well. How many days it will take to recover from effect of this drug ? Should I consult a urologist ?
7
view count789 months ago
Answers (7)
doctor profileDr. Jaydip Saxena
Sexologist | 3 years | Ahmedabad
The drug you are taking is for BPH called benign prostate hypertrophy its gland has major contribution on semen formation and amount of thickness and other things, If you have BPH than its need obersvation and regular follow up, If not than it will easily cure.. Kindly do consult personally.... Tc
Answered 8 months ago
doctor profileDr. Purushottam Sah
Sexologist | 36 years | Kolkata
This is a harmless common side effect. After stopping the medicine you will be fine within a fortnight.
Answered 8 months ago
doctor profileDr. Poosha Darbha
Sexologist | 37 years | Rangareddy
Dont worry. You will be fine in a few days. Its a temporary problem.
Answered 9 months ago
doctor profileDr. V S Ananthakrishnan
Sexologist | 5 months | Thiruvanathapuram
Take consultation
Answered 7 months ago
doctor profileDr. Vibekananda Majumdar
Sexologist | 43 years | Kolkata
Take appointment
Answered 8 months ago
doctor profileDr. Saurabh Tripathi
Sexologist | 6 years | Kanpur Nagar
its transient
Answered 9 months ago
Disclaimer - The content is not intended to be as a substitute for a professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any question you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on the website.

Health Library

Health Articles

CIN

U85320PN2019PLC185286

Registered Office

Bajaj Auto Limited Complex, Mumbai – Pune Road, Akurdi, Pune – 411 035

Corporate Address

Mantri IT Park, A wing,
3rd floor, Nagar Road,
Viman Nagar, Pune, Maharashtra - 411 014

© 2021, Bajaj Finserv Health Limited. All rights reserved.